# SDR USAA990160

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Part time: 47,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCH BY 1 INCH AREA OF CORROSION AT STATION 965 OUTBOARD SIDE OF LT LAV THRESHOLD SUPPORT FLOORBEAM. REMOVED CORRODED SECTION OF CAP ANGLE AND INSTALLED NEW SECTION AND REPAIR ANGLES PER TYPICAL REPAIR 53-10-14. (M)
